Diameter 2 Cayley graphs of dihedral groups

Erskine, Grahame (2015). Diameter 2 Cayley graphs of dihedral groups. Discrete Mathematics, 338(6) pp. 1022–1024.

DOI: https://doi.org/10.1016/j.disc.2015.01.023

Abstract

We consider the degree-diameter problem for Cayley graphs of dihedral groups. We find upper and lower bounds on the maximum number of vertices of such a graph with diameter 2 and degree d. We completely determine the asymptotic behaviour of this class of graphs by showing that both limits are asymptotically d2/2.

Viewing alternatives

Download history

Metrics

Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions

Export

About